Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 5, Pages 748–762 (Mi mz2638)  

This article is cited in 4 scientific papers (total in 4 papers)

Conjugacy Separability of Descending HNN-Extensions of Finitely Generated Abelian Groups

E. V. Sokolov

Ivanovo State University

Abstract: It is proved that an arbitrary descending HNN-extension of a finitely generated Abelian group is conjugacy separable.

DOI: https://doi.org/10.4213/mzm2638

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:5, 696–708

Bibliographic databases:

UDC: 512.543
Received: 23.09.2004
Revised: 28.03.2005

Citation: E. V. Sokolov, “Conjugacy Separability of Descending HNN-Extensions of Finitely Generated Abelian Groups”, Mat. Zametki, 78:5 (2005), 748–762; Math. Notes, 78:5 (2005), 696–708

Citation in format AMSBIB
\Bibitem{Sok05}
\by E.~V.~Sokolov
\paper Conjugacy Separability of Descending HNN-Extensions of Finitely Generated Abelian Groups
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 5
\pages 748--762
\mathnet{http://mi.mathnet.ru/mz2638}
\crossref{https://doi.org/10.4213/mzm2638}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252955}
\zmath{https://zbmath.org/?q=an:1116.20023}
\elib{https://elibrary.ru/item.asp?id=9173131}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 5
\pages 696--708
\crossref{https://doi.org/10.1007/s11006-005-0173-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234150200011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28644434539}


Linking options:
  • http://mi.mathnet.ru/eng/mz2638
  • https://doi.org/10.4213/mzm2638
  • http://mi.mathnet.ru/eng/mz/v78/i5/p748

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Nemirovski, “Homology class of a Lagrangian Klein bottle”, Izv. Math., 73:4 (2009), 689–698  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Ivanova E.A., Moldavanskii D.I., “Ob approksimiruemosti otnositelno sopryazhennosti konechnymi gruppami razreshimykh grupp baumslaga — solitera”, Vestnik ivanovskogo gosudarstvennogo universiteta. seriya: estestvennye, obschestvennye nauki, 2011, no. 2, 129–136  elib
    3. D. I. Moldavanskii, “Ob approksimiruemosti grupp Baumslaga–Solitera”, Chebyshevskii sb., 13:1 (2012), 110–114  mathnet
    4. Moldavanskii D., “On the Residual Properties of Baumslag-Solitar Groups”, Commun. Algebr., 46:9 (2018), 3766–3778  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:267
    Full text:126
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021